All products
By area
By ATC classifier
! Pharmacovigilance

PARAVARIN tablets

The active substance:

PARACETAMOL

Indications for use:

Relief of mild to moderate pain, including tension-type headache (both acute and chronic forms).

1 tablet contains paracetamol 500 mg and drotaverine hydrochloride 40 mg. Antispasmodics in combination with analgesics.

For detailed information, please see instruction for medical use.
Twitter
Facebook
Фармаконадзор